# SDR SWIA200819897

- Difficulty date: July 23, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 14,918 hours, 10,144 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT PAX DOOR IS INOPERATIVE. (FLIGHT NR 3951) REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-51-05.  OPS CHECK GOOD.
